Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 7

All articles in this issue are freely accessible.

A rigid subspace of the real line whose square is a homogeneous subspace of the plane
L. Brian Lawrence.
Trans. Amer. Math. Soc. 357 (2005), 2535-2556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139517
Cycles on curves over global fields of positive characteristic
Reza Akhtar.
Trans. Amer. Math. Soc. 357 (2005), 2557-2569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139518
On nonlinear wave equations with degenerate damping and source terms
Viorel Barbu, Irena Lasiecka and Mohammad A. Rammaha.
Trans. Amer. Math. Soc. 357 (2005), 2571-2611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139519
The Bergman metric and the pluricomplex Green function
Zbigniew Blocki.
Trans. Amer. Math. Soc. 357 (2005), 2613-2625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139520
Estimates of the derivatives for parabolic operators with unbounded coefficients
Marcello Bertoldi and Luca Lorenzi.
Trans. Amer. Math. Soc. 357 (2005), 2627-2664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139521
On homeomorphism groups of Menger continua
Jan J. Dijkstra.
Trans. Amer. Math. Soc. 357 (2005), 2665-2679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139522
Good measures on Cantor space
Ethan Akin.
Trans. Amer. Math. Soc. 357 (2005), 2681-2722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139523
Brauer groups of genus zero extensions of number fields
Jack Sonn and John Swallow.
Trans. Amer. Math. Soc. 357 (2005), 2723-2738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139524
Finite dimensional representations of invariant differential operators
Ian M. Musson and Sonia L. Rueda.
Trans. Amer. Math. Soc. 357 (2005), 2739-2752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139525
Homotopical localizations of module spectra
Carles Casacuberta and Javier J. Gutiérrez.
Trans. Amer. Math. Soc. 357 (2005), 2753-2770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139526
Commutative ideal theory without finiteness conditions: Primal ideals
Laszlo Fuchs, William Heinzer and Bruce Olberding.
Trans. Amer. Math. Soc. 357 (2005), 2771-2798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139527
Poisson brackets associated to the conformal geometry of curves
G. Marí Beffa.
Trans. Amer. Math. Soc. 357 (2005), 2799-2827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139528
Saddle surfaces in singular spaces
Dimitrios E. Kalikakis.
Trans. Amer. Math. Soc. 357 (2005), 2829-2841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139929
Weighted estimates in $L^{2}$ for Laplace’s equation on Lipschitz domains
Zhongwei Shen.
Trans. Amer. Math. Soc. 357 (2005), 2843-2870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139930
Dimension of families of determinantal schemes
Jan O. Kleppe and Rosa M. Miró-Roig.
Trans. Amer. Math. Soc. 357 (2005), 2871-2907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139931
Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities
Didier Smets.
Trans. Amer. Math. Soc. 357 (2005), 2909-2938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139932
Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module
Volodymyr Mazorchuk and Catharina Stroppel.
Trans. Amer. Math. Soc. 357 (2005), 2939-2973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2139933